# SDR 2001UALA02277

- Difficulty date: November 14, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 37,736 hours, 14,160 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN CREASE BEAM INNER CHORD BODY STATION 745 TO 756 CORRODED AT LBL 60.  MAJOR REPAIR ACCOMPLISHED.  REPLACED CREASE BEAM INNER CHORD.
